Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 85, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 10, 2010, 8:06 PM CDT for Stevens County, Swift County, Minnesota. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2010, 8:06 PM CDT (01:06 UTC)
- Expired
- Jul 10, 2010, 9:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Stevens County, MN, Swift County, MN
The radar
The Aberdeen radar (KABR), 194 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 8:01 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.1 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 687 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1944 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
873
WUUS53 KMPX 110106
SVRMPX
MNC149-151-110200-
/O.NEW.KMPX.SV.W.0085.100711T0106Z-100711T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
806 PM CDT SAT JUL 10 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN STEVENS COUNTY IN WEST CENTRAL MINNESOTA...
WESTERN SWIFT COUNTY IN WEST CENTRAL MINNESOTA...
* UNTIL 900 PM CDT
* AT 804 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 16 MILES NORTH OF APPLETON...OR ABOUT 16
MILES SOUTHWEST OF MORRIS...AND MOVING EAST AT 20 MPH.
LOCATIONS IN THE WARNING INCLUDE...
MORRIS...
APPLETON...
HOLLOWAY...
HANCOCK...
DANVERS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4560 9577 4541 9574 4516 9554 4515 9586
4516 9587 4516 9607 4517 9608 4541 9613
4542 9624 4555 9625
TIME...MOT...LOC 0105Z 275DEG 18KT 4541 9612
WIND...HAIL 60MPH 1.00IN
$$1 follow-up statement
388
WWUS53 KMPX 110147
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
847 PM CDT SAT JUL 10 2010
MNC149-110156-
/O.CAN.KMPX.SV.W.0085.000000T0000Z-100711T0200Z/
STEVENS MN-
847 PM CDT SAT JUL 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STEVENS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4539 9607 4539 9585 4539 9574 4516 9554
4515 9586 4516 9587 4516 9607 4517 9608
4538 9612
TIME...MOT...LOC 0146Z 308DEG 28KT 4529 9579
$$
MNC151-110200-
/O.CON.KMPX.SV.W.0085.000000T0000Z-100711T0200Z/
SWIFT MN-
847 PM CDT SAT JUL 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN SWIFT
COUNTY UNTIL 900 PM CDT...
AT 845 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DANVERS...OR
9 MILES WEST OF BENSON...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
DANVERS.
APPLETON.
HOLLOWAY.
LAT...LON 4539 9607 4539 9585 4539 9574 4516 9554
4515 9586 4516 9587 4516 9607 4517 9608
4538 9612
TIME...MOT...LOC 0146Z 308DEG 28KT 4529 9579
WIND...HAIL 60MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:11 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 10, 6:11 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 611 PM CDT SAT JUL 10 2010 .DISCUSSION... ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEEN ONGOING TODAY ACROSS MUCH OF THE FORECAST AREA...AIDED BY WEAK SHORTWAVE ENERGY OVERHEAD AND LLVL MOISTURE TRANSPORT. FOR THE REMAINDER OF THE AFTERNOON...ANTICIPATE THE POTENTIAL FOR DEVELOPMENT OF STRONGER THUNDERSTORMS WILL RESIDE IN EXTREME EAST CENTRAL MN /TWIN CITIES/ ACROSS WEST CENTRAL WI...WHERE MORE DESTABILIZATION HAS OCCURRED THIS AFTERNOON. HOWEVER...THE DURATION OF ANY STRONG TO SEVERE STORMS WOULD BE SHORT-LIVED DUE TO THE FACT THAT 0-6KM SHEAR IS RATHER LOW. ATTENTION THEN TURNS BACK WEST THIS EVENING TO THE DAKOTAS SFC TROUGH. EXPECT STRONG/SEVERE STORMS TO DEVELOP OVER THE ERN DAKOTAS DURING THE LATE AFTERNOON...AND EXPAND INTO WEST/NORTH CENTRAL MN THIS EVENING. EXPECT STORMS TO BECOME MORE WIDESPREAD ACROSS THE FORECAST AREA BETWEEN 06Z AND 12Z AS A STRONGER SHORTWAVE ARRIVES AND THE UPPER LEVEL JET STRUCTURE PROVIDES STRONG DYNAMICAL SUPPORT FOR CONVECTION THROUGH SUNDAY. COLD FRONT PROGRESSION IS APPEARING SLIGHTLY MORE RAPID THAN IT WAS YESTERDAY...THEREFORE LIKELY LIMITING THE AFTERNOON SEVERE THREAT MORE TO THE SOUTHEASTERN CWA /MANKATO TO RICE LAKE AND POINTS SOUTH/...WHERE THERE WILL BE MORE POTENTIAL FOR THE ATMOSPHERE TO RECOVER AHEAD OF THE FRONT. PRECIP SHOULD END BY DAYBREAK MONDAY...WITH WEAK HIGH PRESSURE BUILDING IN. COOLER TEMPERATURES WILL RESULT...WITH HIGHS IN THE 70S. MEDIUM RANGE MODEL RUNS ARE STILL IN DECENT AGREEMENT REGARDING THE NEXT STRONG SYSTEM...WHICH IS ON TARGET TO AFFECT THE AREA ON WEDNESDAY. THE GFS IS STRUGGLING WITH S0ME CONVECTIVE FEEDBACK ISSUES...AND THE ECMWF HAS BEEN MORE CONSISTENT FROM RUN TO RUN. A STRONG SHORTWAVE TROUGH IS FORECAST TO SINK SOUTH/EAST FROM SOUTHERN CANADA...TRANSLATE EASTWARD ACROSS MONTANA TO THE DAKOTAS...AND BECOME NEGATIVELY TILTED AS IT MOVES ACROSS THE REGION. A 100+KT JET STREAK IS PROGGED...WHICH WILL PROVIDE AMPLE VERTICAL SHEAR PROFILES SUPPORTIVE OF SEVERE STORMS ON WEDNESDAY. A TORNADO THREAT WILL ALSO BE PRESENT GIVEN THE IMPRESSIVE VERTICAL SHEAR PROFILES IN THE LOW/MID LEVELS. MODEL SOLUTIONS DIVERGE TOWARD THE END OF THE WORK WEEK INTO THE WEEKEND. FOR NOW HAVE LEANED TOWARD THE ENSEMBLE MEANS...RATHER THAN BRINGING PRECIPITATION INTO THE AREA ON SATURDAY AS THE GFS SUGGESTS. THE ECMWF ALSO FAVORS A STRONGER MID LEVEL RIDGE IN PLACE OVER THE CENTRAL CONUS...WHICH WOULD SLOW DOWN THE ARRIVAL OF THE NEXT TROUGH...AND ALSO RESULT IN WARMER TEMPERATURES THAN CURRENTLY FORECAST FOR SATURDAY. && .AVIATION.../00Z TAF ISSUANCE/ MAIN AVIATION CONCERNS DEAL WITH A COMPLEX OF SVR STORMS NEAR AXN...AND HOW THIS COMPLEX TRANSLATES TO THE E/SE THIS EVENING. IN ADDITION...HOW WIDESPREAD DOES THIS COMPLEX DEVELOP IN THE NEXT TWO HRS AS IT MOVES TO THE E/SE. AXN SHOULD BE IN THE CLEAR AFT 00Z...OR AT LEAST BY 01Z AS THIS COMPLEX MOVES THRU THE AREA. HOWEVER...RESIDUAL SHRA WILL BE POSSIBLE NEAR AXN FOR AN HR OR TWO. AS THIS TRANSLATES TO THE E/SE...HOW WILL THE INSTABILITY EVOLVE?? OR WILL THE TSRA WEAKEN AS IT MOVES INTO MORE STABLE AIR THIS EVENING. THEREFORE...HAVE TRENDED TOWARD THE BULK OF THE HEAVIEST ACTIVITY AT RWF/STC WITH GUSTY WNDS AND CEILINGS ARND 2500 FEET. RNH/EAU WILL BE MAINLY CLR OR SCT CEILINGS OF 5000 FEET THRU THE NEXT 6 HRS...WITH WNDS GENERALLY FROM THE S/SE. MSP...HAVE KEPT TAFS CLOSE TO PREVIOUS FORECAST WITH SOME TSRA ACTIVITY AFT 04Z. TIMING AND INTENSITY WILL BE THE MAIN PROBLEM AS MSP HAS SOMEWHAT STABILIZED WITH EARLIER CONVECTION. HOWEVER...THERE REMAINS ENOUGH INSTABILITY TO KEEP TSRA IN THE FORECAST WITH SLIGHTLY HIGHER VSBY/CEILINGS DUE TO THE INSTABILITY FACTOR AT THIS TIME. AGAIN...THESE TAFS ARE HIGHLY DEPENDENT ON THE EVOLUTION OF THE COMPLEX NEAR AXN AND TSRA DEVELOPING ACROSS EASTERN SD. WILL TRY TO PINPOINT TSRA TIMING/INTENSITY AS RADAR/SATELLITE TRENDS INDICATE. ..JLT.. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && LS/JLT
Hazardous weather outlook, Jul 10, 6:08 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 608 PM CDT SAT JUL 10 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 112315- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 608 PM CDT SAT JUL 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING ACROSS PARTS OF WEST CENTRAL AND SOUTH CENTRAL MINNESOTA. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. TORNADOES ARE ALSO POSSIBLE...MAINLY ACROSS WEST CENTRAL MINNESOTA PRIOR TO SUNSET. THE THUNDERSTORM ACTIVITY IS EXPECTED TO SPREAD EAST ACROSS MINNESOTA THROUGH THE NIGHT...ALTHOUGH THE SEVERE THREAT WILL DECREASE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY ACROSS SOUTH AND EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN. DAMAGING WINDS AND HAIL WILL CONTINUE TO BE A THREAT WITH THUNDERSTORMS EXPECTED OUT AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE OUTLOOK AREA DURING THE DAY. THERE ARE INCREASING INDICATIONS THAT A MORE SIGNIFICANT SEVERE WEATHER EVENT WILL BE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT AS A STRONG COLD FRONT SWEEPS ACROSS THE REGION. THERE CURRENTLY APPEARS TO BE THE POTENTIAL FOR HAIL...DAMAGING WINDS...AND TORNADOES. STAY ABREAST OF FUTURE UPDATES TO THE FORECAST FOR THIS EVENT AS MORE SPECIFIC DETAILS ON THE TIMING AND POSSIBLE THREATS CAN BE ASCERTAINED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NEEDED ACROSS WEST CENTRAL MINNESOTA THIS EVENING...AND MAY ALSO BE NEEDED ACROSS THE REMAINDER OF CENTRAL AND SOUTH CENTRAL MINNESOTA TONIGHT. SKYWARN SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON SUNDAY ACROSS EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. SPOTTER ACTIVATION IS LIKELY FOR WEDNESDAY.
In the hours before
Local storm report, Jul 10, 5:52 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
552 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL SW MILLERVILLE 46.07N 95.56W
07/10/2010 E1.75 INCH DOUGLAS MN TRAINED SPOTTER
&&
LSLocal storm report, Jul 10, 6:20 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
620 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM FUNNEL CLOUD 2 W GLENWOOD 45.65N 95.42W
07/10/2010 POPE MN TRAINED SPOTTER
&&
LSLocal storm report, Jul 10, 6:34 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
634 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL 1 SW FARWELL 45.74N 95.63W
07/10/2010 M1.75 INCH POPE MN TRAINED SPOTTER
&&
MKMLocal storm report, Jul 10, 6:48 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
648 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 1 W LOWRY 45.71N 95.54W
07/10/2010 M1.75 INCH POPE MN LAW ENFORCEMENT
&&
MKMLocal storm report, Jul 10, 6:51 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
651 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TSTM WND GST ALEXANDRIA 45.87N 95.38W
07/10/2010 M55 MPH DOUGLAS MN ASOS
MEASURED AT ALEXANDRIA AIRPORT
&&
MKMLocal storm report, Jul 10, 7:48 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
748 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL STARBUCK 45.61N 95.53W
07/10/2010 M1.75 INCH POPE MN LAW ENFORCEMENT
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:24 PM CDT | Areal Flood Advisory | MPX | Kandiyohi, Pope, Stearns, Stevens, Swift | 4 hr |
| Jul 10, 7:53 PM CDT | Flash Flood Warning | MPX | Pope, Stevens | 2 hr |
| Jul 10, 7:58 PM CDT | Severe Thunderstorm Warning | MPX | Pope | 62 min |
| Jul 10, 8:10 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Morrison | 65 min |
| Jul 10, 8:18 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Swift | 57 min |
| Jul 10, 8:30 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle | 60 min |
| Jul 10, 8:39 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs | 66 min |
| Jul 10, 9:01 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle | 59 min |
| Jul 10, 9:03 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Swift | 57 min |
| Jul 10, 9:11 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 38 min |
| Jul 10, 9:43 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Redwood, Renville, Yellow Medicine | 62 min |
| Jul 10, 9:45 PM CDT | Areal Flood Advisory | MPX | Chippewa, Kandiyohi, Lac qui Parle, Renville, Swift, Yellow Medicine | 4 hr |
| Jul 10, 9:57 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, McLeod, Meeker | 63 min |
| Jul 10, 10:12 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi, Lac qui Parle | 33 min |
| Jul 10, 10:15 PM CDT | Severe Thunderstorm Warning | MPX | Redwood | 60 min |
| Jul 10, 10:43 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Redwood, Renville, Sibley, Yellow Medicine | 62 min |
| Jul 10, 10:51 PM CDT | Special Weather Statement | MPX | Carver | 54 min |
| Jul 10, 11:16 PM CDT | Special Weather Statement | MPX | Brown, Nicollet, Sibley | 44 min |
| Jul 11, 3:25 PM CDT | Special Weather Statement | MPX | Freeborn | 50 min |
| Jul 11, 4:25 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Washington | 39 min |
| Jul 11, 4:55 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 65 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.